American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] D. Bresch, B. Desjardins and E. Grenier. Singular ordinary differential equations homogeneous of degree $0$ near a codimension $2$ set. Proc. Amer. Math. Soc. 140 (2012) 1697-1704. MR 2869153.
Abstract, references, and article information
View Article: PDF

[2] Seung-Yeal Ha and Se Eun Noh. Global existence and stability of mild solutions to the inelastic Boltzmann system for gas mixtures. Quart. Appl. Math. 68 (2010) 671-699. MR 2761510.
Abstract, references, and article information
View Article: PDF

[3] V. P. Burskii. Boundary properties of solutions of differential equations and general boundary-value problems. Trans. Moscow Math. Soc. 68 (2007) 163-200. MR 2429270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ling Hsiao and Hongjun Yu. On the Cauchy problem of the Boltzmann and Landau equations with soft potentials. Quart. Appl. Math. 65 (2007) 281-315. MR 2330559.
Abstract, references, and article information
View Article: PDF

[5] Mihai Bostan. Mild solutions for the relativistic Vlasov-Maxwell system for laser-plasma interaction. Quart. Appl. Math. 65 (2007) 163-187. MR 2313155.
Abstract, references, and article information
View Article: PDF

[6] Michael F. Singer. Model theory of partial differential fields: From commuting to noncommuting derivations. Proc. Amer. Math. Soc. 135 (2007) 1929-1934. MR 2286106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Faiza Derrab. Solutions globales de certaines équations de Fuchs non linéaires dans les espaces de Gevrey. Proc. Amer. Math. Soc. 135 (2007) 1803-1815. MR 2286091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Hideshi Yamane. Nonlinear Cauchy problems with small analytic data. Proc. Amer. Math. Soc. 134 (2006) 3353-3361. MR 2231920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hongjun Yu. The exponential decay of global solutions to the generalized Landau equation near Maxwellians. Quart. Appl. Math. 64 (2006) 29-39. MR 2211376.
Abstract, references, and article information
View Article: PDF

[10] Ahmed Bonfoh. Finite-dimensional attractor for the viscous Cahn-Hilliard equation in an unbounded domain. Quart. Appl. Math. 64 (2006) 93-104. MR 2211379.
Abstract, references, and article information
View Article: PDF

[11] N. D. Kopachevsky, R. Mennicken, Ju. S. Pashkova and C. Tretter. Complete second order linear differential operator equations in Hilbert space and applications in hydrodynamics. Trans. Amer. Math. Soc. 356 (2004) 4737-4766. MR 2084396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Detlef Müller and Marco M. Peloso. Non-solvability for a class of left-invariant second-order differential operators on the Heisenberg group. Trans. Amer. Math. Soc. 355 (2003) 2047-2064. MR 1953537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ioan I. Vrabie. Compactness of the solution operator for a linear evolution equation with distributed measures. Trans. Amer. Math. Soc. 354 (2002) 3181-3205. MR 1897396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] S. Berhanu, J. Hounie and P. Santiago. A similarity principle for complex vector fields and applications. Trans. Amer. Math. Soc. 353 (2001) 1661-1675. MR 1806725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Tai-Ping Liu and Tong Yang. $L_1$ stability for $2 \times 2$ systems of hyperbolic conservation laws. J. Amer. Math. Soc. 12 (1999) 729-774. MR 1646841.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] G. N. Hile and C. P. Mawata. The behavior of the heat operator on weighted Sobolev spaces. Trans. Amer. Math. Soc. 350 (1998) 1407-1428. MR 1467466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Todor Todorov. An existence result for linear partial differential equations with $C^\infty$ coefficients in an algebra of generalized functions. Trans. Amer. Math. Soc. 348 (1996) 673-689. MR 1316863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Kin Ming Hui. A Fatou theorem for the solution of the heat equation at the corner points of a cylinder . Trans. Amer. Math. Soc. 333 (1992) 607-642. MR 1091707.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Christopher D. Sogge. Uniqueness in Cauchy problems for hyperbolic differential operators . Trans. Amer. Math. Soc. 333 (1992) 821-833. MR 1066449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Elemer E. Rosinger. Characterization for the solvability of nonlinear partial differential equations . Trans. Amer. Math. Soc. 330 (1992) 203-225. MR 1028764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Rainer Felix. Solvability of differential equations with linear coefficients of real type . Trans. Amer. Math. Soc. 293 (1986) 583-591. MR 816311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] L. Nirenberg. Variational and topological methods in nonlinear problems. Bull. Amer. Math. Soc. 4 (1981) 267-302. MR 609039.
Abstract, references, and article information
View Article: PDF

[23] R. S. Pathak. On the existence of fundamental solutions of certain boundary value problems . Proc. Amer. Math. Soc. 73 (1979) 193-198. MR 516463.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] M. S. Baouendi and E. C. Zachmanoglou. Unique continuation theorems for solutions of partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 1045-1048. MR 0466890.
Abstract, references, and article information
View Article: PDF

[25] Ray Redheffer and Wolfgang Walter. Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes. Bull. Amer. Math. Soc. 82 (1976) 899-902. MR 0457925.
Abstract, references, and article information
View Article: PDF

[26] Paul R. Wenston. On local solvability of linear partial differential equations not of principal type. Bull. Amer. Math. Soc. 81 (1975) 215-218. MR 0402241.
Abstract, references, and article information
View Article: PDF

[27] Sigurdur Helgason. Paley-Wiener theorems and surjectivity of invariant differential operators on symmetric spaces and Lie groups. Bull. Amer. Math. Soc. 79 (1973) 129-132. MR 0312158.
Abstract, references, and article information
View Article: PDF

[28] E. C. Zachmanoglou. Foliations and the propagation of zeroes of solutions of partial differential equations. Bull. Amer. Math. Soc. 78 (1972) 835-839. MR 0299925.
Abstract, references, and article information
View Article: PDF

[29] Karl Gustav Andersson. Propagation of analyticity for solutions of differential equations of principal type. Bull. Amer. Math. Soc. 78 (1972) 479-482. MR 0294840.
Abstract, references, and article information
View Article: PDF

[30] M. S. Baouendi and C. Goulaouic. Nonanalytic-hypoellipticity for some degenerate elliptic operators. Bull. Amer. Math. Soc. 78 (1972) 483-486. MR 0296507.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 30 found      Go to page: 1